# SDR HALA95124

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, FOUND FORMER CRACKED, 2 PLACES BETWEEN LONGERONS 29R AND 30 AT STATION 541.  INSTALLED NESTED DOUBLER PER SRM 53-01.  (M)
